# SDR USAA950202

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Not Seated
- Location: Wing Anti-Ice
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1842 - UPON TURNING WING ANTI-ICE ON, CREW RECEIVED A WING ANTI-ICE FAULT.  FLIGHT RETURNED TO PIT WITHOUT INCIDENT.  MAINTENANCE SEATED PIN HH IN CONNECTOR AND CHECKED LOCKING.  ALL CHECKED GOOD.  (Z)
